# SDR 2005FA0000982

- Difficulty date: March 22, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N905GP
- Make and model: Beech 200BEECH
- Aircraft serial: BB789
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Part serial: 96272H0042
- Condition: Failed
- Location: Cockpit
- Part time: 4,636 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WERE INCRUISE WITH WINDSHIELD HEAT ON AND WINDSHIELD (INNER) SHATTERED.  TALKED TO TECH AND WAS STATED IT WAS USUALLY THE INNER THAT SHATTERS.  ALTITUDE 22,000 FT CLEAR, -35 DEGREES C.  NO TURBLANCE, NO ICING.  (EA17200508780) (K)
